# SDR DXTA2010113004337

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 9,962 hours, 6,191 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED ON CLIMB OUT IN UP POSITION. WOULD NOT RESET IN AIR. SLATS WORKED.  TROUBLESHOT, FOUND NO BITES ON CONTROLLER.  OPERATED FLAPS DOWN, INSPECTED FLAPS, FOUND SAND TYPE MATERIAL ON INBD FLAP TRACKS.  CLEANED AREA, OPERATED FLAPS 25 TIMES WHILE INSPECTING FLAPS, NO DEFECTS NOTED.  CONTACTED AMCC AND FOUND THAT CREW REPORTED NUMEROUS BITES SET 1, 2, 6, 7, 8 ON CONTROLLER BUT RESET THEM AND THEN OPERATED FLAPS NORMAL.  CONTACTED TECH SUPPORT WITH REPORTED BITES, TECH SUPPORT SAID NO FLAPS. OPS CHECKED AND NO DEFECTS NOTED, CONTINUE SERVICE, COMPLIED WITH MM 27-50-00.  NO DEFECTS NOTED. OPS CHECKED SATISFACTORY.
